Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research   Login   |  Users online: 149

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

 


 
CASE REPORT Table of Contents   
Year : 2012  |  Volume : 23  |  Issue : 1  |  Page : 104-106
Single-rooted primary first molars


1 Department of Pediatric Dentistry, Meenakshi Ammal Dental College, Chennai, India
2 Department of Pediatric Dentistry, Ultra's Best Dental Science College, Madurai, India
3 Department of Pediatric Dentistry, Saveetha Dental College and Hospital, Chennai, India

Correspondence Address:
M S Muthu
Department of Pediatric Dentistry, Saveetha Dental College and Hospital, Chennai
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0970-9290.99050

Rights and Permissions

Knowledge regarding the morphological variations in roots and root canals aids in successful dental treatment. However, literature regarding dysmorphology of roots in primary dentition is sparse. The purpose of this article is to present a case of bilateral primary mandibular first molars with an unusual morphology of single root. Review of literature regarding variations in root number in primary dentition has been discussed in this article. The etiology for occurrence of such variations has also been briefly reviewed.


[FULL TEXT] [PDF]*
Print this article     Email this article

 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
  Citation Manager
 Access Statistics
  Reader Comments
  Email Alert *
  Add to My List *
 
 

 Article Access Statistics
    Viewed4135    
    Printed76    
    Emailed4    
    PDF Downloaded244    
    Comments [Add]    
    Cited by others 3    

Recommend this journal